Article

Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 106, Issue 1, pp 39-51

Asymptotic behaviour of certain zero-balanced hypergeometric series

  • Anand Kumar SrivastavaAffiliated withDepartment of Mathematics and Astronomy, Lucknow University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper an attempt has been made to give a very simple method of extending certain results of Ramanujan, Evans and Stanton on obtaining the asymptotic behaviour of a class of zero-balanced hypergeometric series. A more recent result of Saigo and Srivastava has also been used to obtain a Ramanujan type of result for a partial sum of a zero-balanced4F3 (1) and similar other partial series of higher order.

Keywords

Asymptotic behaviour zero-balanced hypergeometric series Kampé de Feriet function